# SDR UPS06448395

- Difficulty date: October 17, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Seat Track
- Condition: Broken
- Location: Bs 1760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1760 LBL97 SEAT TRACK CROWN FOUND BROKEN.  SEAT TRACK REPLACED AS PER SRM 51-10-01 P9 JUST AT LBL 97 BETWEEN STA 1670 AND 1790.
